# SDR DALA2021072904291

- Difficulty date: July 27, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 78,656 hours, 24,320 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 RIB 1 OF VERT STAB DAMAGED. CORRECTIVE ACTION: REMOVED DAMAGED RIB AND MADE NEW RIB PER B757 SRM AND BOEING DRAWING 175N3001. INSTALLED RIB 1 ON VERT STABILIZER PER DRAWING 175N3001 AND B757 SRM. (1889815)
